IRUS Total

A cnoidal approximation wave theory

File Description SizeFormat 
Proceedings of the ICE - Engineering and Computational Mechanics_165_3_2012 (2).pdfAccepted version290.91 kBAdobe PDFView/Open
Title: A cnoidal approximation wave theory
Authors: Sobey, RJ
Item Type: Journal Article
Issue Date: 1-Sep-2012
URI: http://hdl.handle.net/10044/1/14435
DOI: http://dx.doi.org/10.1680/eacm.11.00013
ISSN: 1755-0777
Start Page: 201
End Page: 216
Journal / Book Title: Proceedings of the ICE - Engineering and Computational Mechanics
Volume: 165
Issue: 3
Copyright Statement: © ICE 2012. Original article available at http://dx.doi.org/10.1680/eacm.11.00013. Permission is granted by ICE Publishing to print one copy for personal use. Any other use of these PDF files is subject to reprint fees.
Appears in Collections:Civil and Environmental Engineering